# SDR DALA2022061304133

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN AND FITTING BTW 2 AND 6 OCLOCK POSITION; HOLE #2, CORROSION BTW 2 TO 3 O?CLOCK POSITION ON BUSHING INSTALLED AT SKIN AND CORROSION ON FITTING AT 9 OCLOCK POSITION; HOLE #3 CORROSION BTW 8 TO 12 O?CLOCK POSITION ON BUSHING INSTALLED ON SKIN; HOLE #4 CORROSION ON SKIN AND FITTING BTW 7 TO 11 O?CLOCK POSITION; HOLE #5 CORROSION ON FITTING AT 6 OCLOCK POSITION; HOLE #8 CORROSION ON SKIN BTW 8 TO 10 OCLOCK POSITION; HOLE #10 CORROSION ON SKIN AND FITTING BTW 5 TO 6 OCLOCK POSITION AND CORROSION ON FITTING BTW 3 TO 4 OCLOCK POSITION, IN REF. CARD 5720-01100-04B. JOB # 106-0001 STEP 14. C. CORRECTIVE ACTION: SUMMARY OF NRC 00060: DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1, HOLE #2, HOLE #3, HOLE #4, HOLE #5, HOLE #8 AND HOLE #10 WERE REPAIRED PER ER/A 588617-14AD REV B; SECTION VI. (2271257)
